MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFIE
Medical Device Problem Codes Material Separation (1562); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the smartseal sheath valve damaged during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The peel-away sheath tabs were also noted broken.The associated emdr report number 9680794-2025-00076.
 
Event or Problem Description
It was reported that "the doctor found the smartseal sheath valve damaged during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The peel-away sheath tabs were also noted broken.The associated emdr report numbers are 9680794-2025-00092 and 9680794-2025-00076.
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos of a peel-away hemostasis sheath for analysis.Visual analysis revealed that the sheath did not tear correctly.The sheath extrusion along the score line appeared wavy and non-uniform, indicating stretching.One side of the extrusion was observed to be separated from the remainder of the sheath body along with one of sheath hub tabs.Therefore, the customer report is confirmed.Manufacturing was contacted as part of this complaint investigation.It was confirmed that the observed incorrect tearing of the sheath is a supplier defect.The instructions for use (ifu) provided with this kit instructs the user, "sharply snap the tabs of valve housing in a plane perpendicular to the long axis of sheath to split valve and split sheath apart while withdrawing from vessel." the report of a sheath tearing incorrectly was confirmed by visual inspection of the customer supplied photos.Visual analysis of the photos revealed that the sheath did not tear correctly.The sheath extrusion along the score line appeared wavy and non-uniform, indicating stretching.Manufacturing was contacted as part of this complaint investigation, and it was confirmed that this is a supplier defect.A non-conformance has been initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21264009
Report Number9680794-2025-00092
Device Sequence Number17294180
Product Code MSD
UDI-Device Identifier10801902127195
UDI-Public(01)10801902127195(11)231012(17)260930(10)33F23K0169(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberCS-15192-VFIE
Device Lot Number33F23K0169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown